Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 374, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 1, 2007, 6:28 PM CDT for Leake County, Mississippi. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2007, 6:28 PM CDT (23:28 UTC)
- Expired
- Aug 1, 2007, 7:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 55 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:37 PM CDT | TSTM WND DMG | 3 Nw Lena, MS | A FEW TREES DOWN ACROSS HWY 13 AT GOOD HOPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 012328 SVRJAN MSC079-020000- /O.NEW.KJAN.SV.W.0374.070801T2328Z-070802T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 628 PM CDT WED AUG 1 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWEST LEAKE COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 700 PM CDT * AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TUSCOLA...OR ABOUT 7 MILES SOUTH OF CARTHAGE...AND MOVING WEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWEST LEAKE COUNTY AT 640 PM CDT HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3259 8950 3273 8954 3279 8972 3258 8973 $$ CME
1 follow-up statement
000 WWUS54 KJAN 012348 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 647 PM CDT WED AUG 1 2007 MSC079-020000- /O.CON.KJAN.SV.W.0374.000000T0000Z-070802T0000Z/ LEAKE MS- 647 PM CDT WED AUG 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHWEST LEAKE COUNTY... AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHWEST LEAKE COUNTY...OR ABOUT 9 MILES SOUTHWEST OF CARTHAGE...MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWEST LEAKE COUNTY AT 700 PM CDT HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3261 8962 3275 8963 3279 8972 3261 8972 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:04 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Aug 1, 3:04 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 304 PM CDT WED AUG 1 2007 .DISCUSSION...SHORT TERM(TONIGHT AND THURSDAY) HOT TEMPERATURES OF 94-96F AND 3500-4000J/KG SBCAPES HAVE ALLOWED A SCATTERING OF SWWD- MOVING SHRA/TSRA THIS AFTERNOON. A FEW OF THESE COULD BRIEFLY PUT OUT GUSTY WINDS UP TO 60 MPH EARLY THIS EVENING BEFORE THEY ALL DIE OUT AROUND SUNDOWN. THE HWOJAN INCLUDES MENTION OF THIS POTENTIAL. OTHERWISE... STALLED FRONTAL BOUNDARY FROM MS COAST TO SERN TX WILL SETTLE TO A POSITION JUST OFFSHORE THROUGH THURSDAY. DEEPEST MOISTURE LOCATED EVEN FARTHER S IN THE NRN GULF OF MEXICO WHERE BEST RAINFALL COVERAGE SHOULD REMAIN. FOR TONIGHT...ONCE THE TSRA DISSIPATE BY 8-9PM YOU CAN EXPECT THINNING CONVECTIVE CLOUD DEBRIS AND PATCHY FOG DEVELOPING AFTER MIDNIGHT. A LIGHT ENE LOW LEVEL FLOW WILL KEEP HAZE ALOFT IN THE AREA AND OVERNIGHT LOWS ARE EXPECTED TO AGAIN RANGE FROM ABOUT 69-73F. ON THURSDAY...LOW LEVEL ELY FLOW SHOULD KEEP AN INVERTED TROUGH AXIS AND SLIGHTLY BETTER MOISTURE IN PLACE FOR THE MOST PART ALTHOUGH WE LOOK FOR U60S DEWPOINTS IN AL TO MAKE THEIR WAY INTO AT LEAST ERN PORTIONS OF THE CWFA FOR THURSDAY AFTERNOON. WILL MAINTAIN SMALL POPS FOR MOST SECTIONS THURSDAY WITH PERSISTENCE IN THE TEMPERATURE DEPARTMENT. BEST RAIN CHANCES IN THE SERN COUNTIES./40/ LONGER TERM(THURSDAY NIGHT THROUGH TUESDAY)...THERE ARE STILL SOME LARGE UNCERTAINTIES IN THE EXTENDED...FROM A STRONG RIDGE DOMINATING THE AREA KEEPING US MOSTLY DRY TO THE POSSIBILITY OF A WEAK TROPICAL SYSTEM AFFECTING THE AREA BRINGING A GOOD BIT OF RAIN ON SATURDAY. THE EURO AND GFS ENSEMBLE BOTH BUILD IN THE UPPER RIDGE FROM THE WEST QUITE NICELY. THE OPERATIONAL GFS AND THE NAM HOLD ONTO A WEAK TROUGH AT FIRST AND DONT BUILD THE RIDGE OVER THE AREA UNTIL LATE IN THE EXTENDED. IN ADDITION TO THAT...THE 12Z GFS AND NAM BRING A WEAK TROPICAL DISTURBANCE/SYSTEM INTO SRN LA SOMETIME FRI MORNING/MIDDAY. WITH ALL OF THIS...SOME CHANGES WILL NEED TO BE MADE BUT I WILL NOT COMPLETELY BITE OFF ON EITHER SOLN RIGHT NOW AND HOPE FOR A MORE CONSISTENT AND CONFIDENT SOLUTION TO DEVELOP. THE BIGGEST CONCERN AND LOWEST CONFIDENCE IN THE FORECAST IS FRI THROUGH SAT NIGHT. RIDGE WEST OF THE AREA WILL CONTINUE TO SLOWLY BUILD EAST WHILE THE BERMUDA HIGH BUILDS WEST INTO THE ERN GOM AND SERN CONUS. AS THESE TWO UPPER RIDGES CONVERGE A WEAKNESS WILL BE IN PLACE ACROSS LA/MS/AL. IT IS THIS SECTION THAT MAY ALLOW A TROPICAL DISTURBANCE TO WORK NORTH OUT OF THE GOM. THE LAST FEW MDLS RUNS HAVE HINTED AT SOME SORT OF TROPICAL DEVELOPMENT IN THE NRN CNTRL GULF BUT THE LATEST RUNS SEEM TO BE A LITTLE MORE BULLISH ON IT AND HAVE SHIFTED A GOOD BIT WEST(THE EXCEPTION WAS THE PREVIOUS NAM GOING INTO TX). BOTH THE GFS AND NAM TRY TO DEVELOP A A WEAK TROPICAL SYSTEM THROUGHOUT THE DAY THU AND THU NIGHT AND BY LATE FRI MORNING HAVE IT SITTING JUST SOUTH OF THE LA COAST. IT THEN CONTINUES TO MOVE NORTH SLOWLY AND BY SAT COULD BE SOMEWHERE OVER CNTRL/NRN LA. THE NAM IS THE STRONGEST AND HOLDS ON TO THIS FEATURE THE LONGEST WHILE THE GFS REALLY BEGINS TO LOSE IT EARLY SAT. IF THIS SCENARIO IS TRUE IT WOULD PUT THE CWA IN THE PRIME POSITION TO GET SOME DECENT RAIN. IF A TROPICAL SYSTEM DOES DEVELOP...DUE TO ITS PROXIMITY TO LAND AND THE SHORT AMOUNT OF TIME IT WILL BE OVER WATER...IT SHOULD NOT BE MUCH STRONGER THAN A WEAK TROPICAL STORM...AND THAT IS IF IT DEVELOPS. IF THIS IS THE CASE WINDS MAY BE A LITTLE BREEZY BUT THE BIGGEST CONCERNS WOULD BE MODERATE TO HEAVY RAIN. EVEN IF A TROPICAL SYSTEM DOES NOT DEVELOP A WEAK TROUGH OF LOW PRESSURE WILL PROBABLY BE HEADING BACK NORTH AS THE PREVIOUS FORECASTER MENTIONED AND THIS SHOULD STILL HELP THE RAIN CHANCES. LATEST GUI HAS COME IN HIGHER WITH POPS FOR THE FRI THROUGH SAT TIME FRAME. DUE TO LOW CONFIDENCE I WILL NOT DEVIATE FROM LATEST GUI FOR POPS. BEST CHANCE OF RAIN WILL BE ALONG AND SOUTH OF I 20. SUN AND INTO NEXT WEEK IT LOOKS LIKE WE WILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE WHICH IS AGREED UPON BY THE MEDIUM RANGE MDLS. THIS SHOULD GENERALLY GIVE US WARM TEMPERATURES WITH HIGHS IN THE MID 90S AND DIURNALLY DRIVEN ISLTD TO SCT SHRA AND TSRA EACH DAY. WITH THIS I HAVE MADE NO CHANGES TO THE FCST FROM SUN THROUGH WED. /CAB/ && .AVIATION...MVFR HAZE SHOULD PERSIST FOR MUCH OF THIS FORECAST PERIOD AT JUST ABOUT ALL TAF SITES AS ENE FLOW CONTINUES IN THE BOUNDARY AND LOWEST LAYERS. REMEMBER...HAZE WILL HINDER SLANTWISE VISIBILITIES MUCH MORE THAN SURFACE VISIBILITIES. OTHERWISE...VFR CUMULUS SHOULD BE SCATTERED TO BRIEFLY BROKEN BEFORE 01Z AND THEN DISSIPATE WITH HIGHER CONVECTIVE CLOUDS THINNING BEFORE 05Z. ISOLATED SHOWERS AND STORMS MAINLY IN THE SOUTH AND EAST PORTIONS THIS EVENING WILL PROGRESS SLOWLY TO THE SW THROUGH 01Z BEFORE DYING. MORE MVFR PATCHY FOG LIKELY 09-13Z WITH HAZE PERSISTING THROUGH MIDDAY THURSDAY./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 96 73 93 / 13 10 18 36 MERIDIAN 70 95 72 92 / 11 9 20 35 VICKSBURG 71 95 72 93 / 12 14 14 27 HATTIESBURG 72 94 73 89 / 28 37 29 49 NATCHEZ 71 94 72 89 / 23 37 14 42 GREENVILLE 71 95 71 96 / 6 5 6 9 GREENWOOD 71 95 71 96 / 6 4 7 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 1, 2:08 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 208 PM CDT WED AUG 1 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 021915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 208 PM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW... HOWEVER ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS EVENING...WITH THE BEST COVERAGE OCCURRING SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. HOT AFTERNOON TEMPERATURES COMBINED WITH DRY AIR ALOFT WILL GIVE STORMS THE ABILITY TO PRODUCE GUSTY WINDS UP TO 50 OR 60 MPH ALONG WITH FREQUENT LIGHTNING STRIKES BEFORE SUNSET. THE STORMS SHOULD DIMINISH QUICKLY AFTER DARK. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Aug 1, 4:59 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 459 PM CDT WED AUG 1 2007 MSZ049-012230- RANKIN MS- 459 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORM ALONG THE RANKIN SCOTT COUNTY LINE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF LEESBURG AT 459 PM CDT...MOVING WEST AT 10 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, Aug 1, 5:03 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG HICKORY 32.32N 89.02W
08/01/2007 NEWTON MS LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 20 NEAR MILE MARKER 111
&&
GERARDSpecial weather statement, Aug 1, 5:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 528 PM CDT WED AUG 1 2007 MSZ043-048-049-012300- HINDS MS-RANKIN MS-MADISON MS- 528 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORM NEAR THE LOWER END OF THE RESERVOIR... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF FANNIN OR NEAR THE LOWER END OF THE ROSS BARNETT RESERVOIR AT 528 PM CDT...MOVING WEST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. BOATERS ON THE ROSS BARNETT RESERVOIR NEED TO TAKE SHELTER. PEOPLE IN HINDS...MADISON AND RANKIN COUNTIES...INCLUDING THE CITIES OF MADISON AND RIDGELAND...SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Aug 1, 5:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 534 PM CDT WED AUG 1 2007 MSZ064-012305- JEFFERSON DAVIS MS- 534 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORMS OVER SOUTH JEFFERSON DAVIS COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MUCH OF SOUTHERN JEFFERSON DAVIS COUNTY AT 536 PM CDT. MOVEMENT WAS TO THE WEST NORTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS STORM CLOSELY. 19
Special weather statement, Aug 1, 5:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 555 PM CDT WED AUG 1 2007 LAZ009-012325- EAST CARROLL LA- 555 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORM NEAR LAKE PROVIDENCE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER LAKE PROVIDENCE AT 554 PM CDT...MOVING WEST AT 10 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CARROLL PARISH...INCLUDING THE CITY OF LAKE PROVIDENCE...SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, Aug 1, 6:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 4 SE IMPROVE 31.30N 89.65W
08/01/2007 MARION MS EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ALONG HWY 98 JUST INSIDE
MARION CO.
0455 PM TSTM WND DMG 6 NNW BAXTERVILLE 31.16N 89.63W
08/01/2007 LAMAR MS PUBLIC
A FEW TREES WERE BLOWN DOWN ALONG PINE BURR RD JUST
INSIDE LAMAR CO.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 37 min |
| Aug 1, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 55 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.